About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 469124, 12 pages
http://dx.doi.org/10.1155/2010/469124
Research Article

Fast Constructions of Quantum Codes Based on Residues Pauli Block Matrices

Institute of Information and Communication, Chonbuk National University, Chonju 561-756, South Korea

Received 21 July 2009; Accepted 20 December 2009

Academic Editor: Debashish Goswami

Copyright © 2010 Ying Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Gauss, Disquisitiones Arithmeticae, Springer, New York, NY, USA, 2nd edition, 1986. View at MathSciNet
  2. C. G. J. Jacobi, Uber die Kreisteilung und ihre Anwendung auf die Zahlentheorie, Bericht Ak. Wiss, Berlin, Germany, 1837.
  3. G. Zeng, Y. Li, Y. Guo, and M. H. Lee, “Stabilizer quantum codes over the Clifford algebra,” Journal of Physics A, vol. 41, no. 14, Article ID 145304, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Aggarwal and A. R. Calderbank, “Boolean functions, projection operators, and quantum error correcting codes,” IEEE Transactions on Information Theory, vol. 54, no. 4, pp. 1700–1707, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. M. Steane, “Enlargement of Calderbank-Shor-Steane quantum codes,” IEEE Transactions on Information Theory, vol. 45, no. 7, pp. 2492–2495, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. R. Calderbank, E. M. Rains, P. W. Shor, and N. J. A. Sloane, “Quantum error correction via codes over GF(4),” IEEE Transactions on Information Theory, vol. 44, no. 4, pp. 1369–1387, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. J. C. MacKay, G. Mitchison, and P. L. McFadden, “Sparse-graph codes for quantum error correction,” IEEE Transactions on Information Theory, vol. 50, no. 10, pp. 2315–2330, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Matsumoto, “Improvement of Ashikhmin-Litsyn-Tsfasman bound for quantum codes,” IEEE Transactions on Information Theory, vol. 48, no. 7, pp. 2122–2124, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Lee and G. Zeng, “Family of fast jacket transform algorithms,” Electronics Letters, vol. 43, no. 11, p. 651, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. M. H. Lee and J. Hou, “Fast block inverse jacket transform,” IEEE Signal Processing Letters, vol. 13, no. 8, pp. 461–464, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Zeng and M. H. Lee, “A generalized reverse block jacket transform,” IEEE Transactions on Circuits and Systems I, vol. 55, no. 6, pp. 1589–1600, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. Z. Chen, M. H. Lee, and G. Zeng, “Fast cocyclic jacket transform,” IEEE Transactions on Signal Processing, vol. 56, no. 5, pp. 2143–2148, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  14. M. H. Lee, “A new reverse jacket transform and its fast algorithm,” IEEE Transactions on Circuits and Systems II, vol. 47, no. 1, pp. 39–47, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. M. H. Lee, B. S. Rajan, and J. Y. Park, “A generalized reverse jacket transform,” IEEE Transactions on Circuits and Systems II, vol. 48, no. 7, pp. 684–690, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus